# SDR USAASB00099

- Difficulty date: April 4, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Accessory Unit
- Part number: 655281050
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1077 - EN ROUTE TO JAX, SUPPLY DUCT TEMPERATURE WENT TO 51 DEGREES CELSIUS AND CAIBN GOT VERY HOT.  CABIN TEMPERATURE WAS UNCONTROLLABLE.  A HOT SMELL WAS ALSO NOTED.  FLIGHT DIVERTED TO PHL.  ON DESCENT, CREW HAD TO SWITCH TO STANDBY PRESSURIZATION TO GET CABIN DOWN.  ALSO, BOTH BLUE RAM DOOR FULL OPEN LIGHTS REMAINED ON FOR ENTIR FLIGHT.  FLIGHT LANDED AT PHL WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND A BROKEN EQUIPMENT LATCH ASSEMBLY.  REMOVED AND REPLACED EQUIPMENT LATCH ASSEMBLY AND AIR CONDITIONING ACCESSORY UNIT.  OPERATED SYSTEM AND FOUND CABIN DUCT TEMPERATURE TO BE NORMAL.  (M)
